Alert archive / Connecticut / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 60, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 19, 2017, 4:31 PM EDT for Northwest Hills Planning Region, Connecticut; Dutchess County, New York. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2017, 4:31 PM EDT (20:31 UTC)
- Expired
- Jun 19, 2017, 5:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Northwest Hills Planning Region, CT, Dutchess County, NY
The radar
The Brookhaven radar (KOKX), 89 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 11:13 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1007 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted.
177
WUUS51 KALY 192031
SVRALY
CTC005-NYC027-192130-
/O.NEW.KALY.SV.W.0060.170619T2031Z-170619T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
431 PM EDT MON JUN 19 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southern Litchfield County in northern Connecticut...
Southeastern Dutchess County in east central New York...
* Until 530 PM EDT
* At 430 PM EDT, a severe thunderstorm was located over Pawling,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees, and power lines.
* This severe thunderstorm will be near,
Gaylordsville around 445 PM EDT.
New Milford around 455 PM EDT.
New Preston around 505 PM EDT.
Woodbury Center around 515 PM EDT.
Thomaston, Oakville and Terryville around 530 PM EDT.
Other locations impacted by this severe thunderstorm include West
Torrington, Haight Vineyard, Baker Corner, Wrightville, Marble Dale,
East Litchfield, North Kent, Plymouth Green, Bulls Bridge and Delano
Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4147 7332 4149 7337 4151 7339 4149 7344
4165 7349 4167 7351 4153 7353 4152 7361
4170 7366 4192 7291 4189 7294 4181 7295
4180 7302 4164 7298 4161 7306 4157 7309
4156 7316 4151 7316 4151 7332 4149 7333
TIME...MOT...LOC 2030Z 258DEG 22KT 4157 7357
HAIL...1.00IN
WIND...60MPH
$$
TAW2 follow-up statements
762
WWUS51 KALY 192053
SVSALY
Severe Weather Statement
National Weather Service Albany NY
453 PM EDT MON JUN 19 2017
NYC027-192103-
/O.CAN.KALY.SV.W.0060.000000T0000Z-170619T2130Z/
Dutchess NY-
453 PM EDT MON JUN 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUTCHESS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM EDT for
northern Connecticut...and east central New York.
LAT...LON 4147 7332 4149 7337 4151 7339 4149 7344
4165 7349 4166 7349 4167 7352 4174 7351
4192 7291 4189 7294 4181 7295 4180 7302
4164 7298 4161 7306 4157 7309 4156 7316
4151 7317 4151 7332 4149 7333
TIME...MOT...LOC 2053Z 258DEG 22KT 4160 7338
$$
CTC005-192130-
/O.CON.KALY.SV.W.0060.000000T0000Z-170619T2130Z/
Litchfield CT-
453 PM EDT MON JUN 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN LITCHFIELD COUNTY...
At 453 PM EDT, a severe thunderstorm was located over New Milford,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees, and power lines.
This severe storm will be near...
Woodbury Center around 515 PM EDT.
Thomaston, Oakville and Terryville around 530 PM EDT.
Other locations impacted by this severe thunderstorm include West
Torrington, Torringford, Hotchkissville, Haight Vineyard, Pequabuck,
Reynolds Bridge, Candlewood Trails, Pomeraug, Wrightville and Lower
Merryall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4147 7332 4149 7337 4151 7339 4149 7344
4165 7349 4166 7349 4167 7352 4174 7351
4192 7291 4189 7294 4181 7295 4180 7302
4164 7298 4161 7306 4157 7309 4156 7316
4151 7317 4151 7332 4149 7333
TIME...MOT...LOC 2053Z 258DEG 22KT 4160 7338
HAIL...1.00IN
WIND...60MPH
$$
TAW188
WWUS51 KALY 192104
SVSALY
Severe Weather Statement
National Weather Service Albany NY
504 PM EDT MON JUN 19 2017
CTC005-192130-
/O.CON.KALY.SV.W.0060.000000T0000Z-170619T2130Z/
Litchfield CT-
504 PM EDT MON JUN 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHERN LITCHFIELD COUNTY...
At 504 PM EDT, a severe thunderstorm was located near New Preston, or
near New Milford, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees, and power lines.
This severe storm will be near...
Woodbury Center around 510 PM EDT.
Thomaston, Oakville and Terryville around 530 PM EDT.
Other locations impacted by this severe thunderstorm include West
Torrington, Torringford, Hotchkissville, Haight Vineyard, Pequabuck,
Reynolds Bridge, Pomeraug, Lower Merryall, Marble Dale and Harwinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4147 7332 4149 7337 4151 7339 4149 7343
4167 7345 4165 7345 4169 7346 4179 7324
4192 7291 4189 7294 4181 7295 4180 7302
4164 7298 4161 7306 4157 7309 4156 7316
4151 7317 4151 7332 4149 7333
TIME...MOT...LOC 2104Z 258DEG 22KT 4161 7329
HAIL...1.00IN
WIND...60MPH
$$
TAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:03 PM EDT, 28 minutes earlier.
Area forecast discussion, Jun 19, 4:03 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Albany NY
403 PM EDT Mon Jun 19 2017
.SYNOPSIS...
A cold front will bring showers, some with heavy rain, and the
possibility of strong to severe thunderstorms through this
evening. Breezy and less humid conditions are forecast for
Tuesday and Wednesday, with a chance of afternoon showers.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
Severe Thunderstorm Watch 354 In Effect Until 8 PM EDT This
Evening...
A Flash Flood Watch is in effect for most of eastern New
York and western New England, except for the western
Adirondacks, from Monday afternoon through much of Monday
night...
As of 403 PM... Line of heavy rain showers and thunderstorms
from northern Washington County south along and just to the east
of the Hudson River. The line is moving east around 30 MPH.
Storms ahead of the line produced heavy rain and isolated severe
weather this afternoon. Expect this line to keep moving east
this evening with continued threat. To the west some showers
over the western Mohawk valley and a larger area of steady
precipitation approaching from the Binghamton area.
There continues to be anomalous deep moisture over our region
which supports chances for localized flash flooding where
thunderstorms produce heavy downpours. Threat for severe
weather and flash flooding is greatest east of the Hudson River
int western New England this evening.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH THURSDAY/...
Showers and storms will continue tonight ahead of the cold
front as it crosses the Albany Forecast Area. Some areas will
see very heavy downpours with the warm and wet airmass in place.
Models indicate the cold front will be east of our area by 8AM
Tuesday. With the wet ground and light winds, expect patchy fog
to develop overnight. Lows tonight in the 50s and 60s.
A drier westerly flow is expected on Tuesday, although cyclonic
flow will continue across the area. Model RH fields show some
clearing should develop tomorrow morning after patchy fog burns
off, and before the suns heating warms the atmosphere to the
convective temperature. Soundings show 2-300 J/KG of cape
Tuesday afternoon which means there could be some isolated
showers and thunderstorms. Highs on Tuesday generally from the
mid 70s to mid 80s.
Cool cyclonic flow continues Tuesday night. An upper level shortwave
may move across the area in the cyclonic flow so a shower can't
be ruled out. Lows mainly in the 50s.
High pressure build into the area for Wednesday into Thursday.
Generally fair and seasonable weather is forecast on Wednesday
with highs around 70 in the northwest to around 80 far south.
Wednesday night looks to be fair and cool with lows mainly in
the 50s with some 40s in the normally cooler locations. Thursday
begins fair, but clouds look to increase ahead of a low
pressure system moving across the Great Lakes. Increased threat
of showers late in the day over the southern Adirondacks. Highs
forecast in the 70s to around 80.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
The long term period will be active with at/above average
temperatures and multiple systems moving through the region.
Above normal temperatures and more humid conditions look to be in
store for Friday, as our region should be in the warm sector in wake
of the warm front passage. The GFS actually indicating the tropical
entity currently in the Gulf of Mexico getting caught up in the
southwest flow aloft and moving through our area on Friday. Will
discount this solution for now, as the ECMWF and CMC are not similar
with handling the potential tropical system, suppressing it well to
our south. A cold front passage and associated showers and
thunderstorms appear more likely, with a relatively zonal flow
aloft.
Showers and thunderstorms could linger into Saturday night depending
on the timing of the cold front passage. Conditions will be warm and
humid before the passage of the front then cool off and dry out late
Saturday heading into Sunday. The next system then approaches from
the Midwest and Great Lakes on Sunday, bringing another round of
possible showers and thunderstorms to close out the weekend.
A quick system looks to move through the region Monday bringing yet
another chance for showers before strong high pressure begins to
build in for the the beginning/middle of next week.
Overall, a relatively unsettled pattern continues with temperatures
near to slightly above normal.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Conditions will be highly variable this afternoon in SHRA/TSRA.
Outside of precipitation, expect mainly VFR conditions. With
numerous showers and thunderstorms around, conditions will
deteriorate quickly at any one terminal to IFR in heavy rain and
thunder. Have covered IFR conditions with TEMPO groups through
00Z. Winds will be gusty at KALB and KPSF through the afternoon.
In any thunderstorm, there is the potential for wind gusts
exceeding 50 knots. But the ability to forecast these conditions
at any one terminal is very low. Thus max winds in TEMPO groups
are held at 30 knots.
Showers and thunderstorms should move east of the area by
later in the evening. Expect that low stratus clouds will linger
into the night. Expect some clearing with conditions improving
to VFR Tuesday morning.
Outlook...
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: Moderate Operational Impact. Chance of SHRA.
Friday: High Operational Impact. Likely SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Saturday: Moderate Operational Impact. Chance of SHRA...TSRA.
&&
.FIRE WEATHER...
More widespread rainfall, heavy at times, along with strong to
severe thunderstorms are expected through this evening, as a
slow moving cold front gradually pushes east across the region.
On Tuesday there will still be a chance of showers, but overall,
breezy, less humid conditions are forecast.
Relative humidity values will recover to 90 to 100 percent
tonight, drop to 40 to 60 percent on Tuesday and recover to 90
to 100 percent again by Wednesday morning.
Winds today into this evening will be southerly at around 15
mph but some gusts to 25 mph are possible in the afternoon.
Winds could gust over 40 mph in thunderstorms. Southwest winds at
15 mph or less are expected tonight and west at around 15 mph
on Tuesday.
&&
.HYDROLOGY...
A Flash Flood Watch is in effect for most of eastern New York
and western New England, except for the western Adirondacks,
through much of Monday night.
Widespread showers and thunderstorms with downpours are
expected ahead of a cold front this evening into tonight.
downpours from thunderstorms could lead to some flash flooding
where heavy rainfall is most persistent and/or where thunderstorms
repeatedly move across the same areas. Many areas will see 1 to
2 inches of rain but localized rainfall could be 2 to 4 inches.
Urban and poor drainage flooding is expected. Some smaller
streams could also see rises to near flood levels where larger
areas of heavy rain saturate entire small basins.
Scattered showers and isolated thunderstorms are in the
forecast for Tuesday and Wednesday, mainly in the afternoon both
days, although rainfall should be much lighter than today so no
additional hydro issues are anticipated.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.EQUIPMENT...
KGFL airport observation continues to experience intermittent
communication issues. In addition, both the initial and second
release for this morning's 12Z KALY sounding was short due to
loss of signal.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through late tonight for CTZ001-013.
Severe Thunderstorm Watch until 8 PM EDT this evening for
CTZ001-013.
NY...Flash Flood Watch through late tonight for NYZ038>043-047>054-
058>061-063>066-082>084.
Severe Thunderstorm Watch until 8 PM EDT this evening for
NYZ039>043-047>054-058>061-063>066-082>084.
MA...Flash Flood Watch through late tonight for MAZ001-025.
Severe Thunderstorm Watch until 8 PM EDT this evening for
MAZ001-025.
VT...Flash Flood Watch through late tonight for VTZ013>015.
Severe Thunderstorm Watch until 8 PM EDT this evening for
VTZ013>015.
&&
SYNOPSIS...SND
NEAR TERM...SND
SHORT TERM...SND
LONG TERM...Cebulko
AVIATION...OKeefe
FIRE WEATHER...SND
HYDROLOGY...SND
EQUIPMENT...Hazardous weather outlook, Jun 19, 4:22 PM EDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 422 PM EDT Mon Jun 19 2017 CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-082>084- VTZ013>015-201100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Fulton-Montgomery-Northern Saratoga- Northern Warren-Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 422 PM EDT Mon Jun 19 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT TUESDAY... ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. There is a Slight to Enhanced Risk for severe thunderstorms across much of the region. The main threat is expected to be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Tuesday through Friday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter are asked to send reports of thunderstorm wind damage, heavy rain and flooding to the National Weather Service in Albany. NYZ032-033-201100- Northern Herkimer-Hamilton- 422 PM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for eastern New York. .DAY ONE...Tonight. Showers and non severe thunderstorms are expected through this evening. Some of the storms could produce locally heavy rainfall, gusty winds and lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Tuesday through Friday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter are asked to send reports of heavy rain and flooding to the National Weather Service in Albany. NYZ038-201100- Southern Herkimer- 422 PM EDT Mon Jun 19 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT TUESDAY... This Hazardous Weather Outlook is for eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Spotter are asked to send reports of thunderstorm wind damage, heavy rain and flooding to the National Weather Service in Albany. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Tuesday through Friday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 19, 3:44 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
344 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG HYDE PARK 41.78N 73.93W
06/19/2017 DUTCHESS NY TRAINED SPOTTER
POWER LINES DOWN
&&
EVENT NUMBER ALY1703873
JECSpecial weather statement, Jun 19, 3:51 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Albany NY
351 PM EDT MON JUN 19 2017
MAZ001-NYZ043-053-054-084-VTZ013-192045-
Northern Berkshire-Western Rensselaer-Northern Washington-Eastern
Rensselaer-Southern Washington-Bennington-
351 PM EDT MON JUN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
BERKSHIRE...SOUTHEASTERN WASHINGTON...RENSSELAER AND BENNINGTON
COUNTIES...
At 350 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Pawlet to 6 miles south of Salem to
East Greenbush. Movement was east at 30 mph.
Wind gusts up to 50 mph are possible with these storms.
These storms will be near...
Salem around 355 PM EDT.
Shaftsbury around 400 PM EDT.
Arlington and Dorset around 405 PM EDT.
Manchester around 410 PM EDT.
Manchester Center around 415 PM EDT.
Berlin around 420 PM EDT.
New Ashford around 430 PM EDT.
Williamstown around 435 PM EDT.
Other locations impacted by these storms include Chiselville, Albia,
North Hancock, Readsboro Falls, Johnsonville, Cheshire Harbor, South
Shaftsbury, West Pawlet, Zylonite and Hoosick.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 90 between exits 8 and 3-4, and near exit 8.
Interstate 787 near exit 7W, and exit 6 and near exit 8-7.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4326 7283 4326 7285 4311 7287 4312 7300
4293 7301 4293 7292 4274 7293 4274 7302
4270 7302 4270 7295 4267 7300 4266 7296
4255 7299 4262 7376 4337 7333 4338 7325
4331 7324 4330 7305 4329 7299 4330 7282
TIME...MOT...LOC 1950Z 264DEG 28KT 4331 7326 4309 7328 4259 7367
DBTSpecial weather statement, Jun 19, 3:56 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Albany NY
356 PM EDT MON JUN 19 2017
CTZ001-MAZ001-025-NYZ053-054-060-061-065-066-192045-
Northern Litchfield-Northern Berkshire-Southern Berkshire-Eastern
Dutchess-Eastern Columbia-Western Rensselaer-Western Columbia-Western
Dutchess-Eastern Rensselaer-
356 PM EDT MON JUN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LITCHFIELD...
BERKSHIRE...NORTHEASTERN DUTCHESS...COLUMBIA AND SOUTHEASTERN
RENSSELAER COUNTIES...
At 355 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Nassau to near Philmont to near Pine
Plains. Movement was northeast at 50 mph.
Wind gusts up to 50 mph are possible with these storms.
These storms will be near...
Nassau around 400 PM EDT.
Stephentown, Austerlitz and Averill Park around 405 PM EDT.
Housatonic around 410 PM EDT.
Lee, Lenox, Sheffield, Canaan and Ashley Falls around 420 PM EDT.
Pittsfield and Great Barrington around 425 PM EDT.
Sandisfield around 430 PM EDT.
Other locations impacted by these storms include South Canaan,
Wrightville, Salisbury, Harlemville, Dalton, Adams Junction, Jackson
Corners, Pulvers Corners, Buckleyville and Stephentown Center.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4193 7381 4263 7357 4254 7303 4240 7307
4239 7313 4234 7312 4232 7306 4226 7306
4216 7309 4216 7313 4210 7313 4205 7312
4205 7307 4198 7309 4197 7296 4190 7300
4182 7301 4181 7308 4178 7309 4177 7312
TIME...MOT...LOC 1955Z 240DEG 42KT 4257 7362 4222 7357 4200 7370
TAWLocal storm report, Jun 19, 4:04 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
404 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 3 ESE GREENWICH 43.07N 73.44W
06/19/2017 WASHINGTON NY AMATEUR RADIO
TREE WITH TELEPHONE POLE DOWN. ROUTE 372 IS CLOSED WITH
STATE POLICE ON SCENE.
&&
EVENT NUMBER ALY1703874
JVMLocal storm report, Jun 19, 4:14 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
414 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG VOORHEESVILLE 42.65N 73.94W
06/19/2017 ALBANY NY AMATEUR RADIO
POWER LINES DOWN AND RT85A CLOSED WESTBOUND
&&
EVENT NUMBER ALY1703875
JECLocal storm report, Jun 19, 4:22 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
422 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM TSTM WND DMG CORNWALL 41.84N 73.33W
06/19/2017 LITCHFIELD CT AMATEUR RADIO
TREES AND WIRES DOWN ON ROCKY HILL ROAD
&&
EVENT NUMBER ALY1703876
JVMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:27 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 63 min |
| Jun 19, 2:04 PM EDT | Special Weather Statement | ALY | 56 min | |
| Jun 19, 3:29 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 61 min |
| Jun 19, 3:56 PM EDT | Special Weather Statement | ALY | 49 min | |
| Jun 19, 4:03 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 57 min |
| Jun 19, 4:39 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 2 hr |
| Jun 19, 4:42 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 2 hr |
| Jun 19, 5:03 PM EDT | Special Weather Statement | ALY | 27 min | |
| Jun 19, 5:32 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 28 min |
| Jun 19, 5:33 PM EDT | Areal Flood Advisory | ALY | Northwest Hills Planning Region | 117 min |
| Jun 19, 5:46 PM EDT | Special Weather Statement | ALY | 29 min | |
| Jun 18, 8:31 PM EDT | Special Weather Statement | ALY | Hamilton | 59 min |
| Jun 18, 8:45 PM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 6 hr |
| Jun 18, 8:53 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 67 min |
| Jun 18, 9:30 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery | 60 min |
| Jun 18, 10:18 PM EDT | Special Weather Statement | ALY | Warren | 42 min |
| Jun 18, 10:35 PM EDT | Special Weather Statement | ALY | Schoharie | 55 min |
| Jun 18, 10:57 PM EDT | Special Weather Statement | ALY | Warren | 48 min |
| Jun 18, 11:09 PM EDT | Special Weather Statement | ALY | Greene | 51 min |
| Jun 18, 11:44 PM EDT | Special Weather Statement | ALY | Warren | 46 min |
| Jun 18, 11:51 PM EDT | Special Weather Statement | ALY | Albany, Greene, Ulster | 24 min |
| Jun 19, 1:17 AM EDT | Special Weather Statement | ALY | Rensselaer | 43 min |
| Jun 19, 8:33 AM EDT | Special Weather Statement | ALY | Rensselaer | 27 min |
| Jun 19, 9:01 AM EDT | Special Weather Statement | ALY | Rensselaer | 29 min |
| Jun 19, 9:08 AM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 37 min |
| Jun 19, 9:35 AM EDT | Special Weather Statement | ALY | Rensselaer | 40 min |
| Jun 19, 12:17 PM EDT | Special Weather Statement | ALY | Columbia | 58 min |
| Jun 19, 12:37 PM EDT | Special Weather Statement | ALY | Rensselaer | 53 min |
| Jun 19, 12:42 PM EDT | Special Weather Statement | ALY | Saratoga | 63 min |
| Jun 19, 12:43 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 62 min |
| Jun 19, 12:51 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 4 hr |
| Jun 19, 12:53 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 67 min |
| Jun 19, 1:02 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 58 min |
| Jun 19, 1:12 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 63 min |
| Jun 19, 1:14 PM EDT | Special Weather Statement | ALY | Rensselaer | 46 min |
| Jun 19, 1:18 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jun 19, 1:22 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 53 min |
| Jun 19, 1:39 PM EDT | Special Weather Statement | ALY | Columbia | 36 min |
| Jun 19, 1:58 PM EDT | Special Weather Statement | ALY | Columbia | 32 min |
| Jun 19, 2:08 PM EDT | Special Weather Statement | ALY | Saratoga | 52 min |
| Jun 19, 2:28 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 62 min |
| Jun 19, 2:42 PM EDT | Special Weather Statement | ALY | Albany, Schenectady, Schoharie | 33 min |
| Jun 19, 2:50 PM EDT | Special Weather Statement | ALY | Greene, Ulster | 55 min |
| Jun 19, 3:10 PM EDT | Special Weather Statement | ALY | Dutchess | 35 min |
| Jun 19, 3:19 PM EDT | Special Weather Statement | ALY | Rensselaer, Washington | 56 min |
| Jun 19, 3:19 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 56 min |
| Jun 19, 3:42 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren, Washington | 2 hr |
| Jun 19, 3:51 PM EDT | Special Weather Statement | ALY | Rensselaer | 54 min |
| Jun 19, 4:05 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 55 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2017Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.